Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Topological K-equivalence of analytic function-germs

Full text
Alvarez, Sergio [1] ; Birbrair, Lev [2] ; Ferreira Costa, Joao Carlos [3] ; Fernandes, Alexandre [2]
Total Authors: 4
[1] Univ Estadual Santa Cruz, Dept Matemat, Ilheus - Brazil
[2] Univ Fed Ceara, Dept Matemat, Fortaleza, Ceara - Brazil
[3] Univ Estadual Paulista, Dept Matemat, Sao Jose Do Rio Preto - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Central European Journal of Mathematics; v. 8, n. 2, p. 338-345, APR 2010.
Web of Science Citations: 3

We study the topological K-equivalence of function-germs (a{''}e (n) , 0) -> (a{''}e, 0). We present some special classes of piece-wise linear functions and prove that they are normal forms for equivalence classes with respect to topological K-equivalence for definable functions-germs. For the case n = 2 we present polynomial models for analytic function-germs. (AU)

FAPESP's process: 07/01274-6 - Bi-Lipschitz contact equivalence of smooth map-germs
Grantee:João Carlos Ferreira Costa
Support type: Regular Research Grants